Comptes Rendus
Probability Theory
Stochastic Loewner evolution in multiply connected domains
Comptes Rendus. Mathématique, Volume 339 (2004) no. 8, pp. 579-584.

We construct radial stochastic Loewner evolution in multiply connected domains, choosing the unit disk with concentric circular slits as a family of standard domains. The natural driving function or input is a diffusion on the associated moduli space. The diffusion stops when it reaches the boundary of the moduli space. We show that for this driving function the family of random growing compacts has a phase transition for κ=4 and κ=8, and that it satisfies locality for κ=6.

Nous construisons l'évolution stochastique radiale de Loewner dans des domaines multiple connexes, en choisissant le disque d'unité avec des segments concentriqueés, comme famille de référence. La fonction naturelle qui fait croître les traces de l'évolution est une diffusion sur l'espace associé des modules. La diffusion s'arrête dès qu'il touche le bord de l'espace des modules. Nous démontrons que pour cette fonction qui engendre la croissance de ces compacts aléatoires, on trouve une transition de phase pour κ=4 et κ=8, et qu'ils satisfont la propriété de localité pour κ=6.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2004.08.010
Robert O. Bauer 1; Roland M. Friedrich 2

1 Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 West Green Street, Urbana, IL 61801, USA
2 Institute for Advanced Study, Princeton, NJ 08540, USA
@article{CRMATH_2004__339_8_579_0,
     author = {Robert O. Bauer and Roland M. Friedrich},
     title = {Stochastic {Loewner} evolution in multiply connected domains},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {579--584},
     publisher = {Elsevier},
     volume = {339},
     number = {8},
     year = {2004},
     doi = {10.1016/j.crma.2004.08.010},
     language = {en},
}
TY  - JOUR
AU  - Robert O. Bauer
AU  - Roland M. Friedrich
TI  - Stochastic Loewner evolution in multiply connected domains
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 579
EP  - 584
VL  - 339
IS  - 8
PB  - Elsevier
DO  - 10.1016/j.crma.2004.08.010
LA  - en
ID  - CRMATH_2004__339_8_579_0
ER  - 
%0 Journal Article
%A Robert O. Bauer
%A Roland M. Friedrich
%T Stochastic Loewner evolution in multiply connected domains
%J Comptes Rendus. Mathématique
%D 2004
%P 579-584
%V 339
%N 8
%I Elsevier
%R 10.1016/j.crma.2004.08.010
%G en
%F CRMATH_2004__339_8_579_0
Robert O. Bauer; Roland M. Friedrich. Stochastic Loewner evolution in multiply connected domains. Comptes Rendus. Mathématique, Volume 339 (2004) no. 8, pp. 579-584. doi : 10.1016/j.crma.2004.08.010. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/j.crma.2004.08.010/

[1] Y. Komatu Untersuchungen über konforme Abbildung von zweifach zusammenhängenden Gebieten, Proc. Phys. Math. Soc. Japan, Volume 25 (1943) no. 3, pp. 1-42

[2] Y. Komatu On conformal slit mapping of multiply-connected domains, Proc. Jpn. Acad., Volume 26 (1950) no. 7, pp. 26-31

[3] G.F. Lawler; O. Schramm; W. Werner Values of Brownian intersection exponents. I. Half-plane exponents, Acta Math., Volume 187 (2001) no. 2, pp. 275-308

[4] G.F. Lawler; O. Schramm; W. Werner Values of Brownian intersection exponents. II. Plane exponents, Acta Math., Volume 187 (2001) no. 2, pp. 237-273

[5] G.F. Lawler; O. Schramm; W. Werner Conformal restriction: the chordal case, J. Amer. Math. Soc., Volume 16 (2003) no. 4, pp. 917-955 (electronic)

[6] S. Rohde; O. Schramm Basic properties of SLE | arXiv

[7] M. Schiffer Hadamard's formula and variation of domain-functions, Amer. J. Math., Volume 68 (1946), pp. 417-448

[8] O. Schramm Scaling limits of loop-erased random walks and uniform spanning trees, Israel J. Math., Volume 118 (2000), pp. 221-288

Cited by Sources:

Comments - Policy


Articles of potential interest

Conformal fields, restriction properties, degenerate representations and SLE

Roland Friedrich; Wendelin Werner

C. R. Math (2002)


SLEs as boundaries of clusters of Brownian loops

Wendelin Werner

C. R. Math (2003)


Convergence of Ising interfaces to Schrammʼs SLE curves

Dmitry Chelkak; Hugo Duminil-Copin; Clément Hongler; ...

C. R. Math (2014)